# SDR ABXA201003290029

- Difficulty date: November 19, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE FWD LOWER CORNER OF THE APU INTAKE DOOR AT FS 1725 & STRINGER 7R THERE ARE TWO CRACKED FASTENERS AND TWO FUSELAGE SKIN CRACKS.  CRACKS MEASURE 1.156 AND 1.0 IN LENGTH.  REPAIRED SKIN IAW B767-200 SRM 53-80-01.
